Vol. 93, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Rings where the annihilators of α-critical modules are prime ideals

Edmund H. Feller

Vol. 93 (1981), No. 2, 299–306
Abstract

For a ring R with Krull dimension α, we investigate the property that the annihilators of α-critical modules are prime ideals. If R satisfies the large condition then this property holds iff R∕I0 is semiprime, where I0 is the maximal right ideal of Krull dimension < α. The property holds in the following rings, (i) R is weakly ideal invariant, (ii) R satisfies the left AR property, or (iii) the prime ideals of R are right localizable. In addition, if R is a hereditary Noetherian α-primitive ring, then R is a prime ring.

Mathematical Subject Classification
Primary: 16A55, 16A55
Milestones
Received: 5 March 1980
Published: 1 April 1981
Authors
Edmund H. Feller